# SDR YYFA20140423001

- Difficulty date: April 23, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug MD 83
- Aircraft serial: 49344
- Aircraft time: 73,234 hours, 34,838 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT REMAINED ON WITH GEAR RETRACTED.  PERFORMED VISUAL INSPECTION OF NOSE GEAR, NO DEFECTS NOTED.  PERFORMED NOSE GEAR SWING, NO DEFECTS NOTED.  IAW AMM 32-30-00 CLEANED & LUBRICATED UP & DOWN LOCK SWITCHES, GEAR OPERATES NORMALLY.
